MAUDE Adverse Event Report: EXACTECH, INC. TRU CC FEMORAL SIZE 4 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRU CC FEMORAL SIZE 4 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-06-0240
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561)
Date of Event 08/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2023-02275, 1038671-2024-04683 d10 concomitants: 4143388 02-010-06-0240 - tru cc femoral size 4 left 4101358 02-010-06-0541 - tru post.Aug.Size 4, 5mm 4101359 02-010-06-0541 - tru post.Aug.Size 4, 5mm 4101378 02-010-06-0542 - tru post.Aug.Size 4, 10mm 4041162 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t 4096208 02-012-50-3014 - tru tib aug 1/2 rl sz 3, 10mm 4117770 02-012-60-1480 - tru stem ext 14mm x 80mm 4124248 02-012-60-1612 - tru stem ext 16mm x 120mm 4090010 208-05-04 - cc distal fem augment sz 4, 5mm 4090018 208-05-04 - cc distal fem augment sz 4, 5mm 2371877 208-10-15 - cc femoral aug screw 15mm multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02275, 1038671-2024-04683 the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, patellar loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that a patient had an initial left total knee arthroplasty on (b)(6) 2015 and then approximately 6 years 9 months later the patient had a revision surgery.Revision operative report of (b)(6) 2022 -patient was revised to competitor's devices.Postoperative diagnosis: left knee-failed constrained total knee, aseptic loosening femoral component, and osteolysis.Patient had presented with painful unstable constrained left knee.Procedure: there was extensive synovitis and a thorough synovectomy of the joint was performed.The polyethylene liner was removed and was noted to have wear and delamination.The femoral component was noted to be loose and was removed, there was marked femoral osteolysis.There was no evidence of infection.The tibial component was removed with marked osteolysis proximally.The patella was well fixed, but there was some wear with delamination, it was removed.There was some patellar osteolysis, which was debrided.Dressings were applied and the patient was transferred to the recovery room in stable condition.The patient was to be discharged home when comfortable and met all physical therapy goals.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
TRU CC FEMORAL SIZE 4 LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key20871805
Report Number1038671-2024-04685
Device Sequence Number8839045
Product Code JWH
UDI-Device Identifier10885862265678
UDI-Public10885862265678
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2020
Device Catalogue Number02-010-06-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date12/06/2024
Date Device Manufactured10/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale